hi there I have been on velafaxine for 4 years now, last year I had a relapse of my depression and my dose has since been uped t 225 mg and I am also now on mirtazipine 30 mg at night, I mentioned to my psychiatrist last year of muscle twitches they are still present now and they get quite bad at time i have accidently hurt myself, they seem unconcerned about the twitches but over the past few months i have had frequent pins and needles in my back that is like a burning sensation and my heart rate at times goes up to 120 beats a minute and my pupils are scarily dilated. should i be concerned about this?, I am afraid to bring it up to my psychiatrist as I feel they think it is all in my head.
No it is not in your head. We all react differently to anti depressants. I was on one once that gave me involuntary twitches, and was taken off it immediately. You need to discuss your problems with a doctor or psychiatrist. Of course you should be concerned if you think it is the medication. No meds are without side effects whatever the doctors say. We know our own body.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2011 • 2 answers
Posted 24 Feb 2014 • 2 answers
Posted 25 Jul 2014 • 1 answer
Posted 25 Oct 2015 • 2 answers
Posted 22 Oct 2016 • 8 answers